# SDR DALA2022092806383

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,718 hours, 29,756 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 DURING CLIMBOUT AND FOR DURATION OF FLIGHT RECEIVED A LEFT FWD CABIN DOOR LIGHT AND ACCOMPANYING ENTRY DOOR LIGHT ANNUNCIATOR. CORRECTIVE ACTION: INTERIOR HANDLE OF ENTRY DOOR WAS INSTALLED AND ADJUSTED CORRECTLY PER B757-200 AMM 52-11-00, STOP PINS ON L1 ENTRY DOOR WERE ADJUSTED PER B757-200 AMM 52-11-00 AND CABIN PRESSURE CONTROL SYSTEM TEST WAS PERFORMED PER B757-200 AMM 21-31-00 AND LIGHT DOOR AT CABIN ANNUNCIATOR DOES NOT COME ON AND TEST OK. (8924812)
